Forcing Subsets of Connected Co-Independent Hop Domination in the Join and Corona of Graphs

Authors

  • Yves Dave Calanza Mindanao State University-Iligan Institute of Technology
  • Helen Rara Department of Mathematics and Statistics, College of Science and Mathematics, Center of Graph Theory, Algebra, and Analysis-Premier Research Institute of Science and Mathematics, Mindanao State University-Iligan Institute of Technology, 9200 Iligan City, Philippines

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4493

Keywords:

Forcing subsets, connected co-independent hop domination, strictly co-independent set

Abstract

This study deals with the forcing subsets of a minimum connected co-independent hop dominating sets in graphs. Bounds or exact values of the forcing connected co-independent hop domination numbers of graphs resulting from some binary operations such as
join and corona of graphs are determined.
Some main results generated in this study include characterization of the minimum connected co-independent hop dominating sets, characterization of the forcing subsets for these types of sets, and bounds or exact values of the forcing connected co-independent hop domination numbers of the join and corona of graphs.

Downloads

How to Cite

Calanza, Y. D., & Rara, H. (2022). Forcing Subsets of Connected Co-Independent Hop Domination in the Join and Corona of Graphs. European Journal of Pure and Applied Mathematics, 15(4), 1649–1661. https://doi.org/10.29020/nybg.ejpam.v15i4.4493

Most read articles by the same author(s)